Cookies ussage consent
Our site saves small pieces of text information (cookies) on your device in order to deliver better content and for statistical purposes. You can disable the usage of cookies by changing the settings of your browser. By browsing our site without changing the browser settings you grant us permission to store that information on your device.I agree, do not show this message again.
HOURIA TRIKI1,* , MALIK ZAKA ULLAH2, SEITHUTI P. MOSHOKOA3, QIN ZHOU4, MEHMET EKICI5, ANJAN BISWAS2,3, MILIVOJ BELIC6
- Radiation Physics Laboratory, Department of Physics, Faculty of Sciences, Badji Mokhtar University, P.O. Box 12, 23000 Annaba, Algeria
- Operator Theory and Applications Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, PO Box-80203, Jeddah-21589, Saudi Arabia
- Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria-0008, South Africa
- School of Electronics and Information Engineering, Wuhan Donghu University, Wuhan, 430212, PR China
- Department of Mathematics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey
- Science Program, Texas A & M University at Qatar, PO Box 23874, Doha, Qatar
This paper proposes four kinds new optical soliton solutions in (2+1)-dimensions with dual-power law nonlinearity. These are bright, dark, singular and of mixed type of solitons. The conditions on the physical parameters for the existence of the obtained structures are also presented. These solutions are helpful to recognize physical phenomena described by the governing equation..
Dual-power law; (2+1)-dimensions.
Submitted at: Jan. 20, 2017
Accepted at: Oct. 10, 2017
HOURIA TRIKI, MALIK ZAKA ULLAH, SEITHUTI P. MOSHOKOA, QIN ZHOU, MEHMET EKICI, ANJAN BISWAS, MILIVOJ BELIC, Optical solitons in (2+1)-dimensions with dual-power law nonlinearity, Journal of Optoelectronics and Advanced Materials Vol. 19, Iss. 9-10, pp. 581-585 (2017)
- Download Fulltext
- Downloads: 67 (from 44 distinct Internet Addresses ).